American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A60) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Luis M. Navas, Francisco J. Ruiz and Juan L. Varona. Some functional relations derived from the Lindel\"of-Wirtinger expansion of the Lerch transcendent function. Math. Comp. 84 (2015) 803-813.
Abstract, references, and article information   
View Article: PDF

[2] Hailiang Liu, Olof Runborg and Nicolay M. Tanushev. Error estimates for Gaussian beam superpositions. Math. Comp. 82 (2013) 919-952.
Abstract, references, and article information   
View Article: PDF

[3] Avram Sidi. Euler--Maclaurin expansions for integrals with arbitrary algebraic endpoint singularities. Math. Comp. 81 (2012) 2159-2173.
Abstract, references, and article information   
View Article: PDF

[4] Luis M. Navas, Francisco J. Ruiz and Juan L. Varona. Asymptotic estimates for Apostol-Bernoulli and Apostol-Euler polynomials. Math. Comp. 81 (2012) 1707-1722.
Abstract, references, and article information   
View Article: PDF

[5] Arieh Iserles and Syvert P. Nørsett. Quadrature methods for multivariate highly oscillatory integrals using derivatives. Math. Comp. 75 (2006) 1233-1258. MR 2219027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Avram Sidi. Extension of a class of periodizing variable transformations for numerical Integration. Math. Comp. 75 (2006) 327-343. MR 2176402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael Drmota, Bernhard Gittenberger and Thomas Klausner. Extended admissible functions and Gaussian limiting distributions. Math. Comp. 74 (2005) 1953-1966. MR 2164105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Z. Wang and R. Wong. Linear difference equations with transition points. Math. Comp. 74 (2005) 629-653. MR 2114641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Avram Sidi. A convergence and stability study of the iterated Lubkin transformation and the $\theta$-algorithm. Math. Comp. 72 (2003) 419-433. MR 1933829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Avram Sidi. New convergence results on the generalized Richardson extrapolation process GREP$^{(1)}$ for logarithmic sequences. Math. Comp. 71 (2002) 1569-1596. MR 1933045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Amparo Gil, Javier Segura and Nico M. Temme. On nonoscillating integrals for computing inhomogeneous Airy functions. Math. Comp. 70 (2001) 1183-1194. MR 1826580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Avram Sidi. Extrapolation methods and derivatives of limits of sequences. Math. Comp. 69 (2000) 305-323. MR 1665967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Silvia Dassié, Marco Vianello and Renato Zanovello. A new summation method for power series with rational coefficients. Math. Comp. 69 (2000) 749-756. MR 1651749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] George Thomason. Erratum: ``Zeros of approximate functional approximations'' [Math.\ Comp.\ {\bf 21} (1967), 41--48; MR0234629 (38 \#2945)] by R. Spira . Math. Comp. 63 (1994) 829. MR 1257580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. Iwaniec and A. Lutoborski. Asymptotic expansions of multiple integrals of rapidly oscillating functions . Math. Comp. 50 (1988) 215-228. MR 917829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. Wong. Asymptotic expansion of $\int\sp {\pi/2}\sb 0J\sp 2\sb \nu(\lambda\,{\rm cos}\,\theta)\,d\theta$ . Math. Comp. 50 (1988) 229-234. MR 917830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] U. Banerjee, L. J. Lardy and A. Lutoborski. Asymptotic expansions of integrals of certain rapidly oscillating functions . Math. Comp. 49 (1987) 243-249. MR 890265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Basil J. Stoyanov and Richard A. Farrell. On the asymptotic evaluation of $\int\sp {\pi/2}\sb 0J\sp 2\sb 0(\lambda\,{\rm sin}\,x)dx$ . Math. Comp. 49 (1987) 275-279. MR 890269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] N. M. Temme. A double integral containing the modified Bessel function: asymptotics and computation . Math. Comp. 47 (1986) 683-691. MR 856712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G√ľnter Meinardus. Remark on a lemma: ``On a method of asymptotic evaluation of multiple integrals'' [Math. Comp. {\bf 37} (1981), no. 156, 509--521; MR0628712 (83b:41040)] by R. Wong and J. P. McClure . Math. Comp. 45 (1985) 197-198. MR 790652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. L. Frenzen and R. Wong. A note on asymptotic evaluation of some Hankel transforms . Math. Comp. 45 (1985) 537-548. MR 804942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] P. N. Shivakumar and R. Wong. Asymptotic expansion of the Lebesgue constants associated with polynomial interpolation . Math. Comp. 39 (1982) 195-200. MR 658223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Francis J. Murray. Formulas for factorial $N$ . Math. Comp. 39 (1982) 655-662. MR 669657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] L. C. Hsu and Y. S. Chou. An asymptotic formula for a type of singular oscillatory integrals . Math. Comp. 37 (1981) 503-507. MR 628711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. Wong and J. P. McClure. On a method of asymptotic evaluation of multiple integrals . Math. Comp. 37 (1981) 509-521. MR 628712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bing Yuan Ting and Yudell L. Luke. Computation of integrals with oscillatory and singular integrands . Math. Comp. 37 (1981) 169-183. MR 616369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Avram Sidi. Analysis of convergence of the $T$-transformation for power series . Math. Comp. 35 (1980) 833-850. MR 572860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. N. Lyness and G. Monegato. Quadrature error functional expansions for the simplex when the integrand function has singularities at vertices . Math. Comp. 34 (1980) 213-225. MR 551299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Paul W. Schmidt. An asymptotic approximation for a type of Fourier integral . Math. Comp. 32 (1978) 1171-1182. MR 0510821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1